CureZone   Log On   Join
Home > Knowledge Base > Nutrition > Supplements and Products > MMS (Miracle Mineral Solution) = Sodium Chlorite

After a week of using MMS I developed a nasty rash under my breasts, underarms, private areas and along the front leg part of my panty line. Is this a form of detox? I was unable to get to a doctor so I used H2O2 on it. The underarms and privates are now cleared up but the rest is still in the clearing process. I also feel nausiated most of the time.

 [Answer This Question]   [Ask New Question]   Click here to receive email notification every time someone answers this question

MMS rashes   by 1mia123456   11 year 2 of 2 (100%)

I had the same thing happen to me . My doctor said it was yeast. The mms was cleansing my body of it.
Good Answer? Yes     No       Hide this question

Viewed 11065 times
< Send email to
1mia123456
>
All 1mia123456's Answers
Terms of Service

Dont take MMS   by jenjen23   7 year 0 of 1 (0%)

Dont take Miracle-Mineral-Supplement - it is bleach!! sott.net/article/213718-jim-humble-nexus-magazine-and-the-mms-mafia
Good Answer? Yes     No       Hide this question

Viewed 4369 times
All jenjen23's Answers
Terms of Service

MMS side effects   by #147951   11 year 0 of 1 (0%)

//www.curezone.org/forums/fm.asp?i=1910030

Good Answer? Yes     No       Hide this question

Viewed 10930 times
All #147951's Answers
Terms of Service



 

Back To Top




 
Google Advertisement



 
Google Advertisement


 

Donate to CureZone

0.5938 sec
IP 3.236.47.240